Mathematische Annalen

, Volume 251, Issue 1, pp 1–6

Uniformly amenable discrete groups

  • Marek Bożejko
Article

DOI: 10.1007/BF01420276

Cite this article as:
Bożejko, M. Math. Ann. (1980) 251: 1. doi:10.1007/BF01420276

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Marek Bożejko
    • 1
    • 2
  1. 1.Mathematical Institute Polish Academy of ScienceWrocławPoland
  2. 2.Mathematical Institute of the Wrocław UniversityWrocławPoland

Personalised recommendations